?

Log in

No account? Create an account
Eroticdreambattle [entries|archive|friends|userinfo]
Tony Grist

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

A Query [Jan. 25th, 2014|09:15 am]
Tony Grist
Ailz points out that my mother started taking codeine round about the time her mind started fogging up. Codeine- an opiate- is notoriously a fogger up of minds. Could the two things be connected?
linkReply

Comments:
[User Picture]From: dadi
2014-01-25 11:59 am (UTC)
Absolutely. While my father was waiting for his hip surgery last year, he was on codeine too, and we all were sure that he was sinking into dementia completely. Only when after surgery they weaned him off the stuff, we realized that he was not more confused than a year or two before. If you can, get the doctor to slowly substitute the heavy meds with ibuprofen or something similar.
(Reply) (Thread)
[User Picture]From: poliphilo
2014-01-25 06:18 pm (UTC)
These wonder drugs sometimes do as much harm as good. My mother is taking codeine once a day- more or less out of habit- for a condition that may very well no longer exist. I think we can put a stop to it straight away.
(Reply) (Parent) (Thread)
[User Picture]From: dadi
2014-01-25 07:09 pm (UTC)
Do it slowly though, the weaning off codeine can be terrible. Continue with half a tablet for a while, maybe a quarter then. Otherwise she might get really awful detox symptoms.
(Reply) (Parent) (Thread)